It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by john T. on August 24, 2000 at 12:16:50:

In Reply to: Re: Lorazepam addiction posted by Mike on August 20, 2000 at 21:08:59:

Hi Mike.
I read Brian's and Victoria's responses and, in the balance, Brian might have an idea there about just continuing on a "maintenance" dose to keep yourself steady. I am still suffering the effects of withdrawal (and only after taking one half a mg./day for a couple of weeks. My body chemistry feels unbalanced and I feel like shit, as you say. I'm tempted to just say to hell with it and take a 1/4 tab to straighten me out. I guess I just want to be done with it all and that's why I keep refusing to take it. My advice would be if it gets too much to handle take only as much as you feel will alleviate the symptoms. Certainly don't jeopardize your job. At the same time try to slowly wean yourself off over a period of a year maybe. Good luck.

Follow Ups

All times are GMT -7. The time now is 07:07 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!